# SDR DALA2018101506039

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 81,580 hours, 62,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP IN CEILING. R/R EMERGENCY BATTERIES IN OVERHEAD BIN AT SEATS 4DC, 17ED, AND 24ED PER AMM 33-53 OPS CK NORMAL OK FOR SVC. (LP5351209)
